# SDR 06FDEA02690

- Difficulty date: July 26, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW OUTBD FLAP INBD HINGE BRACKET (WING MOUNTED) BARREL NUT SPOTFACE FOUND WITH SURFACE CORROSION.  SNRM N01682: LT FWD O/B FLAP I/B HINGE BARREL NUT SPOTFACE CORROSION REMOVED AS PER CMM 57-44-08 PG 612-615 AND FOUND WITHIN DAC DWG ARC 0502 LIMITS, ORIGINAL THK I/B: 0.417", O/B: 0.430", REMAINING THK I/B: 0.414", O/B: 0.427", MATERIAL REMOVED I/B: 0.003", O/B:   0.003".  REPAIR CARRIED OUT AS PER CMM 57-44-08 AND CLASSIFIED AS MINOR PER GMM 6-2-100.
